Elliptic corner operators in spaces with continuous radial asymptotics II

Tom 27 / 1992

Bogdan Ziemian Banach Center Publications 27 (1992), 555-580 DOI: 10.4064/-27-2-555-580

Streszczenie

Asymptotic expansions at the origin with respect to the radial variable are established for solutions to equations with smooth 2-dimensional singular Fuchsian type operators.

Autorzy

  • Bogdan Ziemian

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek